# SDR 2007UALA02597

- Difficulty date: July 12, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 34,415 hours, 4,200 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2L FWD AND AFT SILL EMERGENCY LIGHT IS INOP.   [07-27-07]    RELAMPED. CHECKS NORMAL.
